Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 33, NWS Newport/Morehead City, NC

March 10, 2016

NWS Newport/Morehead City, NC issued this small craft advisory at Mar 10, 2016, 2:48 PM EST. It took effect at Mar 10, 2016, 7:00 PM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2016, 2:48 PM EST (19:48 UTC)
In effect from
Mar 10, 2016, 7:00 PM EST
Expired
Mar 11, 2016, 8:00 PM EST
In force
25 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

394 
WHUS72 KMHX 101948
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
248 PM EST THU MAR 10 2016

...WINDS AND SEAS WILL INCREASE BETWEEN CAPE LOOKOUT AND OREGON
INLET TONIGHT...

.SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AHEAD OF
AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST THROUGH
THE REGION FRIDAY WITH WINDS DIMINISHING. SEAS WILL BUILD 5 TO 7
FEET OVER THE OUTER WATERS TONIGHT AND LINGER INTO FRIDAY
MORNING.

AMZ152-154-156-110900-
/O.NEW.KMHX.SC.Y.0033.160311T0000Z-160311T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
248 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS
EVENING TO 1 PM EST FRIDAY.

* WINDS...SOUTHWEST 20 TO 25 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
289 
WHUS72 KMHX 110331
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1031 PM EST THU MAR 10 2016

...GUSTY WINDS AND ELEVATED SEAS BETWEEN CAPE LOOKOUT AND OREGON
INLET INTO FRIDAY...

.SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST OVERNIGHT AHEAD OF
AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST THROUGH
THE REGION FRIDAY WITH WINDS DIMINISHING. SEAS WILL BUILD 5 TO 7
FEET OVER THE OUTER WATERS TONIGHT AND LINGER INTO FRIDAY MORNING.

AMZ152-154-156-111545-
/O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
1031 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
292 
WHUS72 KMHX 110756
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
256 AM EST FRI MAR 11 2016

...GUSTY WINDS AND ELEVATED SEAS BETWEEN CAPE LOOKOUT AND OREGON
INLET THROUGH THIS AFTERNOON...

.SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST THIS MORNING AHEAD
OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST
THROUGH THE REGION THIS AFTERNOON WITH WINDS DIMINISHING. SEAS 5
TO 8 FEET OVER THE OUTER WATERS WILL GRADUALLY SUBSIDE TO 3 TO 5
FEET THIS AFTERNOON.

AMZ152-154-112000-
/O.EXT.KMHX.SC.Y.0033.000000T0000Z-160311T2000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
256 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-111800-
/O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
256 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
730 
WHUS72 KMHX 111115
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
615 AM EST FRI MAR 11 2016

...GUSTY WINDS AND ELEVATED SEAS BETWEEN CAPE LOOKOUT AND OREGON
INLET THROUGH THIS AFTERNOON...

.SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST THIS MORNING AHEAD
OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST
THROUGH THE WATERS THIS AFTERNOON WITH WINDS DIMINISHING. SEAS 5
TO 8 FEET OVER THE OUTER WATERS WILL GRADUALLY SUBSIDE TO 3 TO 5
FEET THIS AFTERNOON.

AMZ152-154-112000-
/O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T2000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
615 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-111800-
/O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
615 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
521 
WHUS72 KMHX 111937
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
237 PM EST FRI MAR 11 2016

...GUSTY WINDS AND ELEVATED SEAS BETWEEN OCRACOKE INLET AND
OREGON INLET THROUGH THIS EVENING...

.SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST THROUGH LATE TODAY
AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE
SOUTHEAST THROUGH THE CENTRAL WATERS EARLY THIS EVENING WITH
WINDS SHIFTING TO NORTHERLY AND DIMINISHING. SEAS 5 TO 8 FEET OVER
THE OUTER CENTRAL WATERS WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET
THIS EVENING.

AMZ152-154-120000-
/O.EXT.KMHX.SC.Y.0033.000000T0000Z-160312T0000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
237 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
333 
WHUS72 KMHX 112338
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
638 PM EST FRI MAR 11 2016

...SEAS WILL SUBSIDE OVER CENTRAL WATERS THIS EVENING...

.A COLD FRONT HAS MOVED SOUTHEAST OF THE CENTRAL WATERS WITH
NORTHEAST WINDS 10 TO 15 KNOTS. SEAS OF 4 TO 6 FEET EARLY THIS
EVENING WILL SUBSIDE TO 2 TO 4 FEET LATER TONIGHT.

AMZ152-154-120100-
/O.EXT.KMHX.SC.Y.0033.000000T0000Z-160312T0100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
638 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...NORTHEAST AROUND 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
835 
WHUS72 KMHX 120115
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
815 PM EST FRI MAR 11 2016


AMZ152-154-120215-
/O.EXP.KMHX.SC.Y.0033.000000T0000Z-160312T0100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
815 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

SEAS HAVE SUBSIDED BELOW 6 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 10, 12:30 PM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Mar 10, 12:30 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1230 PM EST THU MAR 10 2016

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND OVER THE AREA FROM OFFSHORE THROUGH
THURSDAY NIGHT. A WEAK BACK DOOR COLD FRONT WILL CROSS THE REGION
FRIDAY AND FRIDAY NIGHT THEN DISSIPATE TO THE SOUTH SATURDAY. ANOTHER
FRONT WILL MOVE THROUGH THE AREA MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1230 PM THURSDAY...FCST LOOKS GOOD WITH MSUNNY SKIES AND
VERY MILD TEMPS IN THE LOWER 80S INLAND TO UPR 60S/LOW 70S CNTRL
AND SRN BEACHES. DECENT GRDNT AHEAD OF APPROACHING COLD FRONT AND
SW WINDS WILL CONT TO GUST AOA 20 MPH THRU THE AFTN MOST SPOTS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
AS OF 345 AM THURSDAY...FORECAST SOUNDINGS CONTINUE TO INDICATE
DEEP MOISTURE AROUND 300 MB SO ANTICIPATE PATCHES OF HIGH CLOUDS
TONIGHT. COUPLED WITH DEWPOINTS IN THE MID 50S...ANTICIPATE
ANOTHER VERY MILD NIGHT FOR EARLY MARCH WITH LOWS IN THE MID/UPPER
50S COAST WITH SOME LOWER 60S OVER NORTHWESTERN PORTIONS OF THE
CWA. SOME PATCHES OF LOW CLOUDS/FOG POSSIBLE TOWARD MORNING GIVEN
THE INCREASED DEWPOINTS/BOUNDARY LAYER MOISTURE.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
AS OF 3 AM THU...STRETCH OF DRY WEATHER WILL COME TO AN END AS AN
UNSETTLED PATTERN SETS IN ACROSS THE EASTERN STATES. MODELS IN
GOOD AGREEMENT IN SHOWING UPPER TROF PASSING BY TO THE NORTH
FRIDAY...DRIVING A BACKDOOR SURFACE FRONT SOUTH THROUGH THE
FORECAST AREA FRIDAY NIGHT. THE BOUNDARY REACHES THE GA/SC BORDER
SATURDAY MORNING WHERE IT DISSIPATES DURING THE DAY. FOR SUNDAY
THROUGH WEDNESDAY...DEEP UPPER TROF OVER TX/OK WILL LIFT OUT AND
MOVE EAST PASSING THROUGH THE CAROLINAS MONDAY NIGHT. OUT AHEAD OF
IT A WEAK SURFACE FRONT/TROF WILL PASS THROUGH DURING THE DAY
MONDAY. SURFACE/UPPER RIDGING WILL BUILD TO THE SOUTH TUESDAY INTO
WEDNESDAY WITH DRY WEATHER RETURNING. TEMPS WILL REMAIN WELL ABOVE
AVERAGE FOR THIS TIME OF YEAR WITH NO COLD AIR OUTBREAKS IN SIGHT.
MADE ONLY MINOR ADJUSTMENTS TO RAIN CHANCES THROUGH THE PERIOD.
ADDED IN A MENTION OF THUNDER FOR MONDAY AS FORECAST SOUNDINGS
SHOW GOOD INSTABILITY DURING THE DAY.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH FRIDAY/...
AS OF 1230 PM THURSDAY...CONT TO EXPECT PRED VFR THRU FCST
PERIOD. SW WINDS WILL GUST AOA 20 KT THRU LATE DAY WITH JUST A
FEW FAIR WEATHER CU DEVELOPING. COLD FRONT WILL APPROACH FROM THE
NW TONIGHT AND THIS SHLD MAINTAIN DECENT SW FLOW AND FOR NOW NOT
EXPECTING MUCH IF ANY FOG/ST GIVEN WIND AND INCREASING HIGH
CLOUDS. COLD FRONT WILL MOVE INTO THE NRN TIER NEAR END OF TAF
PERIOD WITH SOME INCREASE IN CLOUDS BUT STILL LOOKS LIKE VFR CIGS.
WINDS WILL GRAD SHIFT TO MORE NE DIR BEHIND FRONT OVER MOST TAF
SITES LATER FRI WITH POSS WDLY SCT SHRA SRN TIER NEAR FRONT.

LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
AS OF 3 AM THU...UNSETTLED PERIOD SETTING UP WITH SUB-VFR
CONDITIONS IN SCATTERED SHOWERS. THUNDER POSSIBLE MONDAY. SURFACE
WINDS FRIDAY NORTH TO NORTHWEST 5-10 KNOTS...SOUTH SOUTHEAST
AROUND 5 KNOTS SATURDAY...SOUTHWEST 10-15 KNOTS SUNDAY AND
SOUTHWEST AROUND 10 KNOTS MONDAY.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 1230 PM...NO CHANGES PLANNED FROM PREV FCST.

PREV DISC...INCREASED WINDS TO 15 TO 20 KTS MOST WTRS LATE
TODAY...ALSO ADDED SOME 5 FOOT SEAS OUTER CNTRL WTRS LATE.

SOUTHWEST WINDS CONTINUE AT 10-15 KNOTS WITH SOME GUSTS TO NEAR
20 KNOTS OVER THE CENTRAL AND NORTHERN WATERS AND THIS SETUP
SHOULD CONTINUE THROUGH MOST OF THE DAY AS GRADIENT TIGHTENS
BETWEEN STRONG HIGH PRESSURE OFFSHORE AND A SLOW-MOVING FRONT
CROSSING THE OHIO VALLEY. SEAS SHOULD CONTINUE IN THE 2-4 FOOT
RANGE THROUGH THE PERIOD PER LATEST LOCAL SWAN/NWPS MODEL. NO
MAJOR CHANGES TO COASTAL FORECAST ON THIS UPDATE.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 3 AM THU...BACKDOOR FRONT WILL APPROACH THE WATERS FROM THE
NORTH FRIDAY AND FRIDAY NIGHT. THE BOUNDARY WILL BE TO THE SOUTH
SATURDAY WHERE IT DISSIPATES THIS WEEKEND. SURFACE FLOW WILL
BECOME NORTHEAST FRIDAY NIGHT WITH THE FRONT TO THE SOUTH. WINDS
WILL QUICKLY VEER TO SOUTHEAST THEN SOUTHWEST SATURDAY AND
SATURDAY NIGHT AS AN UPPER TROF APPROACHES FROM THE WEST. WINDS
FOR MOST OF THE PERIOD NO HIGHER THAN 10-15 KNOTS AND SEAS 2-3
FEET...BUILDING TO 3-5 FEET MONDAY SOUTH OF OREGON INLET.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...CTC
NEAR TERM...RF
SHORT TERM...CTC
LONG TERM...HSA
AVIATION...RF/HSA
MARINE...RF/CTC/HSA
Hazardous weather outlook, Mar 10, 3:22 AM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 AM EST THU MAR 10 2016

NCZ029-044>047-079>081-090>095-098-103-104-110830-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
322 AM EST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.